Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Occasionally get severe chest tightness giving a feeling of heart attack, snapping in Adam's apple, breathing difficulty. Cause?

I am 30 year old male and for a long time now I ocassionally get severe tightness in my chest almost feels if as I am having a heart attack but my heart does not hurt and it gets hard to breathe. Also recently I had coughed so hard while having difficulty breathing that it had felt as if my Adam s apple had snapped if that makes any sense and now there has been a weird feeling.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You should be able to differentiate between chest tightness and constriction. Just consult a general physician and confirm that your chest tightness is not related to any heart ailments.

From the description you gave, it seems to be a problem of gastric derangement and anxiety thereof. Best option is to consult a physician and then psychologist.
Get well soon.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor